Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 19 found articles
 
 
  Contact Relative Differential Invariants for Non Generic Parabolic Monge-Ampère Equations
 
 
Title: Contact Relative Differential Invariants for Non Generic Parabolic Monge-Ampère Equations
Author: Alonso Blanco, R.
Manno, Gianni
Pugliese, Fabrizio
Appeared in: Acta applicandae mathematicae
Paging: Volume 101 (2008) nr. 1-3 pages 5-19
Year: 2008
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands